MAUDE Adverse Event Report: GN HEARING A/S GN RESOUND; HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S GN RESOUND; HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number 21655200
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's reference number: (b)(4).Investigation is still in progress; a final report will be submitted upon completion.This is an initial report.
 
Event or Problem Description
Estimated date of the event: 11sep2024.It was reported that an ncased earmold broke.No harm to the user was reported.Further follow up is expected.
 
Additional Manufacturer Narrative
Manufacturer's reference number: (b)(4).Investigation is still in progress; a final report will be submitted upon completion.This is an initial report.06nov2024: technical investigation concluded: a dhr review have been completed.No deviation or changes were found during manufacturing of the device.Clinical assessment: clinical evaluation of the event: it was reported that the shell broke on an encased earmould.No harm to the user has been reported, no medical attention was reported.Despite several attempts at follow up no further information was provided.A dhr review have been completed and confirmed that no deviation or changes were found during manufacturing of the device.Clinical assessment is that the event did not cause harm to the user.Clinical evaluation according to clin eval plan&rpt, other acc.: there is also risk that a hearing aid's ear mold may be damaged and potentially broken due to unexpected external mechanical force beyond typical use, and this is of most concern in the context of harder acrylic molds.Should an earmold break due to mechanical force, there is a possibility that the damage results in the creation of exposed sharp edges.These sharp edges could potentially cause harm in the ear canal, likely only superficial in nature.If the earmold is accidentally dropped to the floor and then cracked or shattered into pieces, it is evaluated as very unlikely that the users may get harmed due to sharp corners and edges as the damage itself is obvious to the users.It is evaluated as highly unlikely that the hearing aid would break in the ear unless force from an external source is present when considering the shell thickness of the hearing aid.Further, the user guide includes a caution not to use a broken hearing aid, and to consult with a hearing care professional if the earmold is broken.Risk assessment: risks related to mechanical damage / force are generally known, considered in the risk analysis, mitigated and communicated to the user.This risk is deemed to be acceptable.Trended case conclusion: the shell broken happens sometimes while the end user holding the ha devices and trying to insert them into ears or sometime due to drop on the floor.The broken devices have to be remade.Improvement of shell material needed and shell printing process performed.Manufacturer's investigation is final.This is a final report.
 
Event or Problem Description
Estimated date of the event: 11sep2024.It was reported that an ncased earmold broke.No harm to the user was reported.Further follow up is expected.06nov2024: no further follow up information received.

Brand Name
GN RESOUND
Common Device Name
HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
akanksha roy
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key20425646
Report Number3005650109-2024-00085
Device Sequence Number20937493
Product Code OSM
UDI-Device Identifier05708296213375
UDI-Public05708296213375
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number21655200
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Supplement Date Received by Manufacturer09/11/2024
Initial Report FDA Received Date10/11/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown